Results 1 to 5 of 5
Robert! Methadone-to >>>>>>-to suboxone...
  1. #1
    littlepeen is offline New Member
    Join Date
    Apr 2009
    Location
    Kentucky
    Posts
    17

    Question Robert! Methadone-to >>>>>>-to suboxone...

    Hi everybody. I havent been on here in about two years, but i am back home to Michigan for a few days and decided i reallly needed some input/advice. I remember you Robert you have helped me so much in the past. I have VERY LIMITED time to get this straightened out. So heres my Situation.

    I am a former >>>>>> addict. I became pregnant in july 09 and was immediately put on Subutex AGAIN and remained on it until my son was about 6 months old. My Doctor cut me off my Subutex without even a days warning. I couldnt find a doctor in the state of Kentucky to prescribe it to me unless i paid 6-7-8 hundred dollars CASH.... that is when i decided to go to the methadone clinic in the meantime, so i could actually function.
    Months have gone by and i was on 60 mgs of methadone. I have tried to taper down SEVERAL times, but i just couldnt handle it. I came home to MI and instead of taking my 60 mgs of Methadone, i started >>>>>> again. Now it has been exactly ONE week and One day with absolutley NO METHADONE. I decided to buy a few suboxone strips off the street and waited until this morning to take it. I woke up with diarrhea, sweats, crazy legs, and SEVERE anxiety. So i desperately took 4 MGS of the sub film. 30-45 min went by, and NOTHING happened. I then Tried ANOTHER 4mgs, and nothing. Then ANOTHER 4mgs....still NOTHING. I was in so much HELLL that i caved in and got enough >>>>>> to keep me from being sick.

    I NEED tto know when i can take this suboxone. If i havent taken ANY methadone in over a week, shouldnt i be OK enough to take suboxone? the reasonn i stopped the methadone and do >>>>>> was so that i could get the methadone out of my system enough to take the suboxone, so i could get off this for good. I dont WANT to get high, i just need to get by....please please give ANY advice. i Have a one year old, and my husband is coming back home in two days from an army post out of state. I wanted to atleast have the worst of this over with by then, so i could function.

    PS......i cant get into a dr office before i go back home on the 17th/18th....so i have to buy suboxone off the street .


    THANKS SO MUCH FOR ANY HELP. I NEED IT MORE THAN EVER
    Last edited by ddcmod; 03-15-2011 at 04:04 PM.

  2. #2
    tjohnson92389 is offline Member
    Join Date
    May 2011
    Posts
    94

    Default

    I think i may know something that can help you.
    Keep in mind i am no pharmacist(but i am a technician), but i may have something you can talk to your doctor about.


    Basically, you gotta tell your doctor, and be upfront about your condition. This will benefit your recovery the most.

    >> suggest you try and get ahold of some trazadone(it is a non controlled medication that helps the withdrawl symptoms), and maybe some ativan(this is controlled, but very low abuse rate). Stay away from narcotics. This will only heighten your problem for you.

    I'd give these medications a shot. hope i helped

  3. #3
    Anonymous Guest

    Default

    Trazadone and ativan...won't help much. Its called precipitated withdrawals and it was caused by taking the suboxone before the >>>>>> was out of their system. Looking at the date its prob a little too late now but its called the COWS scale you go by that so you know your in complete withdrawal if not the Bupernorphine kicks the dope off the receptors and you get what they described...precipitated withdrawal. Trazadone might let you sleep an hour or 2 and the ativan might keep your anxiety level down but all in all you gotta tough it out and wait till your in withdrawal, then when you take the sub it helps like magic but if you take it just 2 hours too early it is the devil.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    littlepeen ..... have to use the COWS worksheet. Can't guess on time and symptoms, it's too important. You get some subs and I will induct you properly if you do like I ask you. Here is a link for the COWS (clinical opioid w/d scale) worksheet. You have to score a 26 as a MINIMUM before you can start the induction and you started it totally wrong taking those large doses. We will begin with 1mg doses and I guarantee my induction will work properly. Let me know if you want to do this with me. God bless.

    http://www.drugs.com/resources/opioi...wal-record.pdf

    Here is the link to the entire sub therapy process. Notice in the INDUCTION section where you begin taking 1mg doses at least an hour apart. Let me know if you want to do this with my direction.

    http://www.drugs.com/forum/featured-...apy-50887.html
    Last edited by Robert_325; 05-18-2011 at 09:04 AM.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    oldunclejohn is offline New Member
    Join Date
    May 2012
    Posts
    1

    Default

    So I am in the same condition with the methadone....I want to try subs but they make me completely trashed worse than the domes.

    I have taken clonopin and it helped with the withdrawals for first two days but that itch is about to get the best of me. Please help.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22